# SDR SWAA040868

- Difficulty date: March 23, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 27,062 hours, 22,848 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 830005602
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL 350 COCKPIT R2 OUTER PANE CRACKED WHILE ARCING.  REMOVED AND REPLACED COCKPIT R2 WINDOW AND WINDOW HEAT CONTROLLER PER MM.
